# SDR R61A2021031000228

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1307903722
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE CROSS BEAM UPPER FLANGE AT FR14 RH SIDE. AAR MX REPLACED PN 1307903722 FWD FUSELAGE FLOOR STRUCTURE CROSS BEAM UPPER FLANGE AT FR14 RH SIDE IAW SRM 53-00-10
